Generalized Fractional Integral Inequalities for (h,m,s)-Convex Modified Functions of Second Type

Nápoles J. E., BAYRAKTAR B.

Sahand Communications in Mathematical Analysis, vol.21, no.2, pp.69-82, 2024 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2024
  • Doi Number: 10.22130/scma.2023.2002132.1323
  • Journal Name: Sahand Communications in Mathematical Analysis
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.69-82
  • Keywords: Convex function, Hermite-Hadamard inequality, Hölder inequality, Power mean inequality
  • Bursa Uludag University Affiliated: Yes


New variants of the Hermite - Hadamard inequality within the framework of generalized fractional integrals for (h, m, s)convex modified second type functions have been obtained in this article. To achieve these results, we used the Holder inequality and another form of it - power means. Some of the known results described in the literature can be considered as particular cases of the results obtained in our study.